Show simple item record

dc.contributor.authorRoy, Aidanen_US
dc.contributor.authorScott, Andrewen_US
dc.date.accessioned2017-05-03T15:22:01Z
dc.date.available2017-05-03T15:22:01Z
dc.date.issued2007en_US
dc.identifier.issn0022-2488en_US
dc.identifier.doi10.1063/1.2748617en_US
dc.identifier.urihttp://hdl.handle.net/10072/18248
dc.description.abstractWe introduce the problem of constructing weighted complex projective 2-designs from the union of a family of orthonormal bases. If the weight remains constant across elements of the same basis, then such designs can be interpreted as generalizations of complete sets of mutually unbiased bases, being equivalent whenever the design is composed of d+1 bases in dimension d. We show that, for the purpose of quantum state determination, these designs specify an optimal collection of orthogonal measurements. Using highly nonlinear functions on Abelian groups, we construct explicit examples from d+2 orthonormal bases whenever d+1 is a prime power, covering dimensions d=6, 10, and 12, for example, where no complete sets of mutually unbiased bases have thus far been found.en_US
dc.description.peerreviewedYesen_US
dc.description.publicationstatusYesen_US
dc.format.extent345093 bytes
dc.format.extent88212 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypetext/plain
dc.languageEnglishen_US
dc.language.isoen_US
dc.publisherAmerican Institute of Physicsen_US
dc.publisher.placeCollege Park, Maryland, USAen_US
dc.relation.ispartofstudentpublicationNen_US
dc.relation.ispartofpagefrom072110-1en_US
dc.relation.ispartofpageto072110-24en_US
dc.relation.ispartofissue7en_US
dc.relation.ispartofjournalJournal of Mathematical Physicsen_US
dc.relation.ispartofvolume48en_US
dc.rights.retentionYen_US
dc.subject.fieldofresearchcode240201en_US
dc.titleWeighted complex projective 2-designs from bases: optimal state determination by orthogonal measurementsen_US
dc.typeJournal articleen_US
dc.type.descriptionC1 - Peer Reviewed (HERDC)en_US
dc.type.codeC - Journal Articlesen_US
gro.rights.copyright© 2007 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Journal of Mathematical Physics, Vol. 48(7), pp. 072110-1-072110-24 and may be found at http://dx.doi.org/10.1063/1.2748617en_US
gro.date.issued2015-05-12T05:11:48Z
gro.hasfulltextFull Text


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record